# SDR SWAA2012092007816

- Difficulty date: September 14, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 56,522 hours, 45,992 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500C, BETWEEN STR 28R TO STR 28L.  REPAIRED SHEAR TIE PER SRM.
